MAUDE Adverse Event Report: SURGICAL ENDO GIA; STAPLE, IMPLANTABLE

SURGICAL ENDO GIA; STAPLE, IMPLANTABLE
Model Number 030457
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the cartridge was bent.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that the jaws were bent or misaligned.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the loading unit had a full staple complement.The jaws were open.One of the anvil guides was bent away from the body of the loading unit and damaged.The cartridge was not properly seated in the jaw assembly.It was reported that the jaws misaligned.The reported issue was confirmed.The most likely cause was cause of the event was user stapler was not used.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: the instrument can be loaded and fired up to 25 times in a single procedure.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDO GIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key23702350
Report Number1219930-2025-05559
Device Sequence Number16132373
Product Code GDW
UDI-Device Identifier10884523002881
UDI-Public(01)10884523002881(17)281017(10)T3K085X(20)02
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K111825
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number030457
Device Catalogue Number030457
Device Lot NumberT3K085X
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer01/28/2026
03/16/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date01/29/2026
03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown